A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska




Vol. 37/6 (2017)

Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

Khaled Ben Ali, Abdeljabbar Ghanmi, Khaled Kefi

On the Steklov problem involving the p(x)-Laplacian with indefinite weight
Opuscula Math. 37 (2017), 779-794   Pełny tekst/Article:   pdf  pdf  (547kB)

Martin Bohner, Sabrina H. Streipert

The second Cushing-Henson conjecture for the Beverton-Holt q-difference equation
Opuscula Math. 37 (2017), 795-819   Pełny tekst/Article:   pdf  pdf  (670kB)

Tyrone E. Duncan, Bozenna Pasik-Duncan

A direct approach to linear-quadratic stochastic control
 Opuscula Math. 37 (2017), 821-827   Pełny tekst/Article:   pdf  pdf  (441kB)

Gioia Failla

Ideals with linear quotients in Segre products
Opuscula Math. 37 (2017), 829-837   Pełny tekst/Article:   pdf  pdf  (462kB)

John R. Graef, Ercan Tunҫ, Said R. Grace

Oscillatory and asymptotic behavior of a third-order nonlinear neutral differential equation
Opuscula Math. 37 (2017), 839-852   Pełny tekst/Article:   pdf  pdf  (487kB)

Karima Hamani, Benharrat Belaïdi

On the hyper-order of transcendental meromorphic solutions of certain higher order linear differential equations
Opuscula Math. 37 (2017), 853-874   Pełny tekst/Article:   pdf  pdf  (591kB)

Reza Nikandish, Farzad Shaveisi

On the structure of compact graphs
Opuscula Math. 37 (2017), 875-886   Pełny tekst/Article:   pdf  pdf  (520kB)

Sandra Pinelas, Julio G. Dix

Oscillation of solutions to non-linear difference equations with several advanced arguments
Opuscula Math. 37 (2017), 887-898   Pełny tekst/Article:   pdf  pdf  (503kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie